Modules which are self-p-injective relative to projection invariant submodules


KARA Y., TERCAN A.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.25, no.1, pp.117-129, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1515/auom-2017-0010
  • Journal Name: ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.117-129

Abstract

In this article, we focus on modules M such that every homomorphism from a projection invariant submodule of M to M can be lifted to M. Although such modules share some of the properties of PI-extending (i.e., every projection invariant submodule is essential in a direct summand) modules, it is shown that they form a substantially bigger class of modules.